# SDR CALA2021092001612

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 100,175 hours, 10,004 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 147W23503
- Condition: Corroded
- Location: Bs 1937-1958
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-53-3-0139 - BULK CGO AREA STA1937 TO STA1958 S-35L TO S-36L VACUUM BLOWER EXHAUST VENT SKIN FOUND CORROSION. TRANSFER REF. NON-ROUTINE LP 9131017 AND ORIGINATED BY V897008. BULK CARGO AREA STA 1937 TO STA 1958 STR 35L TO STR 36L VACUUM BLOWER EXHAUST VENT SKIN REPAIRED PER SRM 53-70-01-2R-1 REPAIR FIG 202. FASTENER HOLES WERE ZERO TIMED AT THE CRITICAL FASTENER ROW PER SRM 53-70-01-2R-1 REPAIR 1 FIG 202. DENT DOT INSTALLED PER ECRA 2060-01042. CATEGORY B INSPECTION REQUIRES REPEAT INSPECTION PER SRM 53-70-01-2R-1 RPR 1 TABLE 202 AND 203. ON NR 9131017. INSPECTION THRESHOLD 30000 FC AND 8000 INTERVALS. ALL WORK ACCPD CARRY APPROVED PER SRM 53-70-01-2R-1. ACCOMPLISH INTERNAL HFEC INSPECTION OF THE CRITICAL ROW OF FASTENERS EVERY 8000 FLIGHT CYCLES STARTING AT 30000 FLIGHT CYCLES FROM TIME OF REPAIR. THE CURRENT PTC IS 10004. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
